# SDR ASAA2017050220694

- Difficulty date: May 2, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,199 hours, 11,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION PANEL CORRODED BS 727F - BS 787. GROUNDED - YES. REMOVED CORROSION AFT CARGO RT TRANSITION PNL STA 727F-787 IAW SRM 53-00-53. ORIGINAL MAT THIC .040 REMOVED .008 AND REMAINING .032 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REMOVED RT TRANSITION PNL FROM STA 727E+10-767 AND REPAIRED IAW SRM 53-00-53-2R - REPAIR5. ALODINED, PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 53-00-53-2R - REPAIR 5.
